# SDR CA970731022

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 208
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Switch
- Part number: GPP125023
- Condition: Defective
- Location: Hyd System
- Part time: 600 hours
- Component: Wiplineinc, GPP125023
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING NORMAL OPERATIONS, THE GEAR ON THE AMPHIBIOUS FLOATS WAS EXTENDED AND THE CREW NOTED A LONGER THAN NORMAL EXTENSION PERIOD.  MAINTENANCE FOUND THAT ONE PUMP ONLY WAS BEING UTILIZED DUE TO A FAULTY PRESSURE SWITCH.
